# SDR I5PA2021022192201

- Difficulty date: February 21, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N754CS
- Make and model: Boeing 757260PF
- Aircraft serial: 24845
- Aircraft time: 99,622 hours, 26,307 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Part serial: 3389
- Condition: Inoperative
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMP CAUTION LIGHT ILLUMINATED INTERMITTENTLY.  TEMP CONTROL VALVE WAS FOUND FAULTY DURING THE PACK TEMP CONTROLLER BITE CHECK.  VALVE WAS REPLACED AND CONFIRMED OPERATIONAL DURING THE BITE CHECK AND OPERATION OF THE PACK.
